Remus Nicoara
 
  Associate Professor
UTK Mathematics

 


HOME
 
CV

PAPERS

RESEARCH

TEACHING
  

Remus Nicoara - Papers



Title Co-authors References Download
A Primeness Condition for Commuting Squares of Matrix Algebras - Journal of Operator Theory, Vol. 55 (2006), p. 295-310 pdf
On the Finiteness of the Number of N-dimensional Hopf C*-Algebras - Proceedings of the 20th Conference of Operator Theory, Theta 2006, 157-170 pdf
On II_1 Factors arising from 2-Cocycles of w-Rigid Groups S. Popa and R. Sasyk
Journal of Functional Analysis, 242 (2007), 230-246 pdf
Quantum Groups and Hadamard Matrices T. Banica
Pan-American Mathematical Journal, Volume 17 (2007), Number 1, 1-24
pdf
Continuous Families of Hyperfinite Subfactors with the same Standard Invariant D. Bisch and S. Popa International Journal of Mathematics, 18 (3) (2007)
pdf
Maximal Abelian *-algebras of the 6x6 matrices K. Beauchamp
Journal of Linear Algebra and Applications, 428 (2008), 1833-1853
pdf
Subfactors and Hadamard matrices - Journal of Operator Theory, V. 64 (2010)
pdf
Limit Points of Commuting Squares
-
Indiana University Math Journal, Volume 60 (2011)
pdf
A Finiteness Result for Commuting Squares with Large Relative Commutant -
Transactions of the American Mathematical Society, Vol. 364 (2012)
pdf
Twisted Commuting Squares
J. White
International Journal of Mathematics, Volume 24 (2013), Issue 5
pdf